Jump to content

Recommended Posts

I love Latuda. It gives me great sleep, doesn't make me dumb, bored, or hungry, and has been a miracle for not just my voices/paranoia, but my wretched mood swings and racing thoughts. But the stupid "eat 350 calories" thing. I'm excited cause this med is less likely to cause weight gain. But its sedating properties, at least in my case, forces me to eat an extra 350 calories late at night. I tried taking it at 10 each night, but I had to have a big snack or it wouldn't help me sleep. Then I started taking it with dinner at 7, but by 830 I'm OUT. Like that immobilizing fatigue where you see double. And it's lame that I can't watch TV shows at 9 with my girlfriend. Does the sedation go away? How bad is it if I, say, took it with 150 calories? It's either weight gain, hunger if I wait to eat till 930 PM, or become a boring, sleepy person in the evening.

Link to comment
Share on other sites

Maybe if you chose something that had 350 calories but wasn't all that bad for you... Like maybe have a lighter dinner and plan on having 350 calories at 9:30 like you said. Personally I can't wait to not have to eat dinner at 5 and fall asleep at 7:30 but right now I'm on Zyprexa and Latuda. Once I'm off Zyprexa I'm moving the Latuda to bedtime with a snack. So there are options, is there something that might have a lot of calories but gets easily processed, like nuts, that you could have?

Link to comment
Share on other sites

Hi, thank you for the suggestions, that's actually a very good idea. I'm usually ravenous at dinner but end up with a stomach ache because I eat so fast, so if I just eat a light meal slowly, I should be full. I suppose even a bowl of cereal and milk is better than, say, a cheeseburger or a candy bar(s). And I'm really glad you suggested nuts, I LOVE cashews and I'd only need a handful of them. Thank you! I feel a little more optimistic about it.

Link to comment
Share on other sites

Thats strange because I heard the drug is supposed to not have the sedation of other APs. When I took it it gave me the opposite effect, and I felt jittery and it gave me akathisia and just tossed and turned in bed all night. Seroquel and Zyprexa though, knocked me out pretty heavy in the beginning

Link to comment
Share on other sites

Thats strange because I heard the drug is supposed to not have the sedation of other APs. When I took it it gave me the opposite effect, and I felt jittery and it gave me akathisia and just tossed and turned in bed all night. Seroquel and Zyprexa though, knocked me out pretty heavy in the beginning

I've heard that it doesn't always make people sleepy either; I was always baffled when I heard that Geodon was activating for people, because even 20 mg knocked me out. Every AAP I've been on has sedated me, some more than others, except for Abilify, which was WAY too activating. Seroquel knocked me out too and I haven't tried Zyprexa but I'm sure it would too lol.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...